Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: Pain in my Arm

  1. #1
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376

    Pain in my Arm

    I did a shot of sustanon250 the other day and about 3 days after my right delt is killin me. The pain is subsiding now but first it hurt to even move or just to touch. At rest my arm from delt to about mid tricept is hardl,...like solid but its not red or anything. Could that be from the shot?

  2. #2
    Join Date
    Nov 2005
    Location
    H-town
    Posts
    699
    sustanon is known to be one of the most painful injections. keep in mind all of the short esters it contains (propinate for one, which is the most painful thing other then suspension). your cool, dont worry about it till it gets red more then a week. make sure ur not hitting the same place no more then once a week. but mayn, u decided to sustanon, pain is just something that comes with it.

  3. #3
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    its not the pain from the shot i dont think though because its like my 10th shot and none of them have hurt as bad....i dunno if its a really bad pump or my skin is stretching or what...

  4. #4
    Giantz11's Avatar
    Giantz11 is offline Respected Member
    Join Date
    Jun 2005
    Location
    CT
    Posts
    4,317
    Most likely hit a nerve i would think.

  5. #5
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    Its happening on my other arm now as well...in the exact same spot. Its hard to the touch and the skin is somewhat leathery.

  6. #6
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Location
    Vegas
    Posts
    549
    I dont like the sounds of this. Its not red? Is your skin surface hot? Sounds like a reaction of some sort. Whats the brand of sus?

  7. #7
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    no the skin is not hot....its not an infection...its not red or anything. Its sustanon 250 replica by Syrus Labs.

  8. #8
    bodybuilder16 is offline New Member
    Join Date
    Jan 2006
    Location
    washington st.
    Posts
    3
    hey ya iv been haven that same prob but iv been taking d-bol but both my arms just hurt like a b*tch in those same spot's but I wouldn't think the d-bol could cause that but what do I know?

  9. #9
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    it aint the dbol dood....i think its got something to do with my injections....i think im ****ing them up. this doesnt usually happen though. maybe its just a scar tissue build up or something cuz im doing shots in my delts only...i probably have to do glute as well....im doing eod shots of sust250

  10. #10
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    Sounds like you may be hitting your delts a littlle too often. Switch it up between the glutes, quads, and delts.

  11. #11
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    Quote Originally Posted by bodybuilder16
    hey ya iv been haven that same prob but iv been taking d-bol but both my arms just hurt like a b*tch in those same spot's but I wouldn't think the d-bol could cause that but what do I know?

    The only reason that I can see this happening is from an excess water build up in that area. I have talked to people who have had huge water retention from dbol to the point of getting pains.

  12. #12
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    hmmm...but why would it be in my delts, ya im gonna switch up my injections see how that works.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •